Publications

Export 64 results:
[ Author(Desc)] Title Type Year
Filters: Author is Andrew M. Childs  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
A. M. Childs, Jao, D., and Soukharev, V., Constructing elliptic curve isogenies in quantum subexponential time, Journal of Mathematical Cryptology, vol. 8, no. 1, pp. 1 - 29, 2014.
A. M. Childs and Li, T., Efficient simulation of sparse Markovian quantum dynamics, Quantum Information and Computation, vol. 17, pp. 901-947, 2017.
A. M. Childs, Preskill, J., and Renes, J., Quantum information and precision measurement, Journal of Modern Optics, vol. 47, no. 2-3, pp. 155 - 176, 2000.
A. M. Childs, Hung, S. - H., and Li, T., Quantum Query Complexity with Matrix-Vector Products, 48th International Colloquium on Automata, Languages, and Programming (ICALP 2021), 2021.
A. M. Childs, Leung, D. W., Verstraete, F., and Vidal, G., Asymptotic entanglement capacity of the Ising and anisotropic Heisenberg interactions , 2002.
A. M. Childs, Chuang, I. L., and Leung, D. W., Realization of quantum process tomography in NMR, Physical Review A, vol. 64, no. 1, 2001.
A. M. Childs, Gosset, D., and Webb, Z., Universal computation by multi-particle quantum walk, Science, vol. 339, no. 6121, pp. 791 - 794, 2013.
A. M. Childs, Gosset, D., Nagaj, D., Raha, M., and Webb, Z., Momentum switches, Quantum Information and Computation, vol. 15, no. 7-8, pp. 601-621, 2015.
A. M. Childs and Ivanyos, G., Quantum computation of discrete logarithms in semigroups, Journal of Mathematical Cryptology, vol. 8, no. 4, 2014.
A. M. Childs and Liu, J. - P., Quantum spectral methods for differential equations, Commun. Math. Phys. , vol. 375, pp. 1427-1457, 2020.
A. M. Childs, Universal computation by quantum walk, Physical Review Letters, vol. 102, no. 18, 2009.
A. M. Childs, Leung, D., Mancinska, L., and Ozols, M., Characterization of universal two-qubit Hamiltonians, 2010.
A. M. Childs and van Dam, W., Quantum algorithm for a generalized hidden shift problem, 2005.
A. M. Childs, Landahl, A. J., and Parrilo, P. A., Improved quantum algorithms for the ordered search problem via semidefinite programming , Physical Review A, vol. 75, no. 3, 2007.